REAL

Items where Author is "Faragó, István"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 22.

Farkas, Z. and Faragó, István and Kriston, Á. and Pfrang, A. (2017) Improvement of accuracy of multi-scale models of Li-ion batteries by applying operator splitting techniques. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 310. pp. 59-79. ISSN 0377-0427

Faragó, István and Horváth, Róbert and Karátson, János and Korotov, Sergey (2017) Qualitative properties of nonlinear parabolic operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 448 (1). pp. 473-497. ISSN 0022-247X

Zlatev, Z. and Dimov, I. and Faragó, István and Georgiev, K. and Havasi, Ágnes (2017) Stability of the Richardson Extrapolation combined with some implicit Runge-Kutta methods. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 310. pp. 224-240. ISSN 0377-0427

Faragó, István and Karátson, János and Korotov, Sergey (2016) Discrete nonnegativity for nonlinear cooperative parabolic PDE systems with non-monotone coupling. MATHEMATICS AND COMPUTERS IN SIMULATION. pp. 1-22. ISSN 0378-4754

Havasi, Ágnes and Faragó, István and Zahari, Zlatev (2016) EFFICIENT NUMERICAL METHODS IN AIR POLLUTION TRANSPORT MODELLING: OPERATOR SPLITTING AND RICHARDSON EXTRAPOLATION. In: 17th International Conference on Harmonisation within Atmospheric Dispersion Modelling for Regulatory Purposes. Hungarian Meteorological Service, Budapest, pp. 658-662. ISBN 978-963-9931-10-7

Zlatev, Z. and Faragó, István and Havasi, Ágnes (2016) Impact of Climatic Changes on Pollution Levels. In: Mathematical Problems in Meteorological Modelling. The European Consortium for Mathematics in Industry (24). Springer Verlag, Basel, pp. 129-161. ISBN 978-3-319-40155-3

Faragó, István and Horváth, Róbert (2016) On some qualitatively adequate discrete space-time models of epidemic propagation. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 293. pp. 45-54. ISSN 0377-0427 (In Press)

Faragó, István and Horváth, Róbert (2016) Qualitatively adequate numerical modelling of spatial SIRS-type disease propagation. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (12). pp. 1-14. ISSN 1417-3875

Svantnerné Sebestyén, Gabriella and Faragó, István and Horváth, Róbert and Kersner, R. and Klincsik, M. (2016) Stability of patterns and of constant steady states for a cross-diffusion system. JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 293. pp. 208-216. ISSN 0377-0427

Takács, Bálint and Horváth, Róbert and Faragó, István (2016) The effect of tree-diffusion in a mathematical model of Easter Island's population. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (84). pp. 1-11. ISSN 1417-3875

Dimov, I. and Faragó, István and Vulkov, L. (2015) Finite difference methods, theory and applications: 6th international conference, FDM 2014 Lozenetz, Bulgaria, June 18-23, 2014 revised selected papers. Lecture Notes in Computer Science , 9045 . Springer-Verlag. ISBN 978-3-319-20238 ; ISBN 978-3-319-20239-6 (eBook)

Csomós, Petra and Faragó, István and Fekete, Imre (2015) Numerical stability for nonlinear evolution equations. COMPUTERS AND MATHEMATICS WITH APPLICATIONS. ISSN 0898-1221

Faragó, István and Korotov, Sergey and Szabó, Tamás (2015) On continuous and discrete maximum/minimum principles for reaction-diffusion problems with the Neumann boundary condition. In: Proceedings of the International Conference Applications of Mathematics 2015. Applications of Mathematics (3). Academy of Sciences of the Czech Republic, Prága, pp. 34-44. ISBN 978-80-85823-65-3

Csomós, Petra and Faragó, István and Fekete, Imre (2015) Operator Semigroups for Convergence Analysis. In: Finite Difference Methods,Theory and Applications. Lecture Notes in Computer Science (9045). Springer International Publishing, Cham, pp. 38-49. ISBN 978-3-319-20238-9

Zlatev, Z. and Dimov, I. and Faragó, István and Georgiev, K. and Havasi, Ágnes (2014) Application of Richardson extrapolation for multi-dimensional advection equations. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 67 (12). pp. 2279-2293. ISSN 0898-1221

Faragó, István and Georgiev, K. and Havasi, Ágnes and Zlatev, Z. (2014) Efficient algorithms for large scale scientific computations: Introduction. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 67 (12). pp. 2085-2087. ISSN 0898-1221

Zlatev, Z. and Faragó, István and Havasi, Ágnes (2014) Mathematical treatment of environmental models. In: Progress in industrial mathematics at ECMI 2012. Mathmatics in industry (19). Springer, Cham, pp. 65-70. ISBN 978-3-319-05365-3

Fekete, Imre and Faragó, István (2014) N-stability of the theta-method for reaction-diffusion problems. MISKOLC MATHEMATICAL NOTES, 15 (2). pp. 447-458. ISSN 1787-2405

Faragó, István (2014) Reliable numerical models for parabolic problems. In: Supercomputer Technologies of Mathematical Modelling. Yakutsk State University Press, Yakutsk, pp. 164-173. ISBN 978-5-7513-1910-6

Fekete, Imre and Faragó, István (2014) Stability concepts and their applications. COMPUTERS AND MATHEMATICS WITH APPLICATIONS, 67. pp. 2158-2170. ISSN 0898-1221

Simon, László and Faragó, István and Garay, Barnabás and Simon, Péter (2009) Parciális differenciálegyenletek és funkcionál differenciálegyenletek kvalitatív vizsgálata = Qualitative properties of partial differential equations and functional differential equations. Project Report. OTKA.

Faragó, István and Csomós, Petra and Havasi, Ágnes and Horváth, Róbert and Izsák, Ferenc and Karátson, János and Lóczi, Lajos (2007) A prekondicionálás matematikai módszerei nemlineáris fizikai modellekben = Mathematical methods of preconditioning in nonlinear physical models. Project Report. OTKA.

This list was generated on Sun Mar 26 14:59:31 2017 CEST.